Ask an expert
Question

26 Jul 2011

From Pill to Depo
I have been using Nodertte for 7 months but due to forgetting to take the pill at time and I dont want to risk falling pregnant I then decided to switch to the 3 months injection (Depo).

I was told that Depo takes 2 weeks to be effective in one''s body. my man and I had uprotected sex after 5 days of being on the injection (we forgot to use protection cause we dont normally use it) and after we had sex I started having brownish discharge, 2 days later I was spotting watery redish discharge.

Did I interupt my cycle?
Does dat mean Im at risk of being pregnant?

Answer 422 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It would be unlikely for you to be pregnant. Irregular spotting is common when you start Depo.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9260 votes
No
66% - 17821 votes
Vote